MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Silicone Foley Catheter
Catalog Number 0167V20S
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient (b)(6)2026 (b)(6), the patient underwent a ¿laparoscopic radical prostatectomy¿ under general anesthesia.A urinary catheter was left in place postoperatively; the urine was pale yellow.On (b)(6)2026, (b)(6), the nurse disinfected the urinary tubing and discovered that it had slipped out.Upon questioning the patient, he reported having coughed several tens of minutes earlier and experiencing mild pain at the urethral opening but had not noticed that the tubing had slipped out.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50804202
Report Number1018233-2026-05974
Device Sequence Number20996030
Product Code KOD
UDI-Device Identifier00801741019227
UDI-Public(01)00801741019227
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V20S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown